Will Sawin
Will Sawin
Clay Mathematics Institute / Columbia University
Verified email at math.columbia.edu - Homepage
Title
Cited by
Cited by
Year
Certifying the restricted isometry property is hard
AS Bandeira, E Dobriban, DG Mixon, WF Sawin
IEEE transactions on information theory 59 (6), 3448-3450, 2013
1922013
On cap sets and the group-theoretic approach to matrix multiplication
J Blasiak, T Church, H Cohn, JA Grochow, E Naslund, WF Sawin, ...
arXiv preprint arXiv:1605.06702, 2016
542016
Bilinear forms with Kloosterman sums and applications
E Kowalski, P Michel, W Sawin
Annals of mathematics 186 (2), 413-500, 2017
332017
UPPER BOUNDS FOR SUNFLOWER-FREE SETS
E NASLUND, W SAWIN
Forum of Mathematics, Sigma 5, 2017
292017
The growth rate of tri-colored sum-free sets
R Kleinberg, W Sawin, D Speyer
Discrete Analysis 5202018 (1), 3734, 2018
272018
Ramanujan coverings of graphs
C Hall, D Puder, WF Sawin
Advances in Mathematics 323, 367-410, 2018
222018
Kloosterman paths and the shape of exponential sums
E Kowalski, WF Sawin
Compositio Mathematica 152 (7), 1489-1516, 2016
182016
Stratification and averaging for exponential sums: Bilinear forms with generalized Kloosterman sums
E KOWALSKI, P MICHEL, W SAWIN
Annali della Scuola Normale Superiore di Pisa (to appear), 2018
10*2018
Bounds for Matchings in Nonabelian Groups
W Sawin
arXiv preprint arXiv:1702.00905, 2017
92017
The second moment theory of families of L-functions
V Blomer, Fouvry, E Kowalski, P Michel, D Milićević, W Sawin
arXiv preprint arXiv:1804.01450, 2018
82018
Ordinary primes for abelian surfaces
WF Sawin
Comptes Rendus Mathematique 354 (6), 566-568, 2016
82016
Improved estimates for polynomial Roth type theorems in finite fields
D Dong, X Li, W Sawin
arXiv preprint arXiv:1709.00080, 2017
42017
On the support of the Kloosterman paths
E Kowalski, W Sawin
arXiv preprint arXiv:1709.05192, 2017
32017
Free rational curves on low degree hypersurfaces and the circle method
T Browning, W Sawin
arXiv preprint arXiv:1810.06882, 2018
22018
Square-root cancellation for sums of factorization functions over short intervals in function fields
W Sawin
arXiv preprint arXiv:1809.05137, 2018
22018
On the Chowla and twin primes conjectures over Fq [t]
W SAWIN, M SHUSTERMAN
arXiv preprint arXiv:1808.04001, 2018
22018
On the Ramanujan conjecture for automorphic forms over function fields I. Geometry
W Sawin, N Templier
arXiv preprint arXiv:1805.12231, 2018
22018
Monodromy of elliptic curve convolution, seven-point sheaves of -type and motives of Beauville type
B Collas, M Dettweiler, S Reiter, W Sawin
arXiv preprint arXiv:1803.05883, 2018
22018
A Tannakian Category and a Horizontal Equidistribution Conjecture for Exponential Sums
WF Sawin
Princeton University, 2016
22016
Freeness alone is insufficient for Manin-Peyre
W Sawin
arXiv preprint arXiv:2001.06078, 2020
12020
The system can't perform the operation now. Try again later.
Articles 1–20